Über die Drehung der Tangenten offener ebener Kurven
Compositio Mathematica, Tome 5 (1938), p. 284-291
@article{CM_1938__5__284_0,
     author = {Samelson, Hans},
     title = {\"Uber die Drehung der Tangenten offener ebener Kurven},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {5},
     year = {1938},
     pages = {284-291},
     zbl = {0018.03804},
     language = {de},
     url = {http://www.numdam.org/item/CM_1938__5__284_0}
}
Samelson, Hans. Über die Drehung der Tangenten offener ebener Kurven. Compositio Mathematica, Tome 5 (1938) pp. 284-291. http://www.numdam.org/item/CM_1938__5__284_0/